Table of Contents
ISRN Biomathematics
Volume 2012, Article ID 215124, 7 pages
http://dx.doi.org/10.5402/2012/215124
Research Article

Optimal Control of a Delayed HIV Infection Model with Immune Response Using an Efficient Numerical Method

Department of Mathematics and Computer Science, Faculty of Sciences Ben M’sik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco

Received 26 August 2012; Accepted 30 October 2012

Academic Editors: R. P. Bahadur and M. A. Panteleev

Copyright © 2012 Khalid Hattaf and Noura Yousfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Hattaf and N. Yousfi, “Dynamics of HIV infection model with therapy and cure rate,” International Journal of Tomography and Statistics, vol. 16, no. 11, pp. 74–80, 2011. View at Google Scholar · View at Scopus
  2. K. Hattaf, N. Yousfi, and A. Tridane, “Mathematical analysis of a virus dynamics model with general incidence rate and cure rate,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1866–1872, 2012. View at Publisher · View at Google Scholar
  3. A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999. View at Google Scholar · View at Scopus
  4. A. S. Perelson, A. U. Neumann, M. Markowitz, J. M. Leonard, and D. D. Ho, “HIV-1 dynamics in vivo: Virion clearance rate, infected cell life-span, and viral generation time,” Science, vol. 271, no. 5255, pp. 1582–1586, 1996. View at Google Scholar · View at Scopus
  5. X. Zhou, X. Song, and X. Shi, “A differential equation model of HIV infection of CD4+ T-cells with cure rate,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1342–1355, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Zhu and X. Zou, “Dynamics of a HIV-1 infection model with cell-mediated immune response and intracellular delay,” Discrete and Continuous Dynamical Systems, Series B, vol. 12, no. 2, pp. 511–524, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. K. Hattaf and N. Yousfi, “Two optimal treatments of HIV infection model,” World Journal of Modelling and Simulation, vol. 8, pp. 27–36, 2012. View at Google Scholar
  8. K. R. Fister, S. Lenhart, and J. S. McNally, “Optimizing chemotherapy in an HIV model,” Electronic Journal of Differential Equations, vol. 1998, pp. 1–12, 1998. View at Google Scholar · View at Scopus
  9. H. R. Joshi, “Optimal control of an HIV immunology model,” Optimal Control Applications and Methods, vol. 23, no. 4, pp. 199–213, 2002. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Karrakchou, M. Rachik, and S. Gourari, “Optimal control and infectiology: application to an HIV/AIDS model,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 807–818, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Kirschner, S. Lenhart, and S. Serbin, “Optimal control of the chemotherapy of HIV,” Journal of mathematical biology, vol. 35, no. 7, pp. 775–792, 1997. View at Google Scholar · View at Scopus
  12. H. D. Kwon, “Optimal treatment strategies derived from a HIV model with drug-resistant mutants,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1193–1204, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. R. V. Culshaw, S. Ruan, and R. J. Spiteri, “Optimal HIV treatment by maximising immune response,” Journal of Mathematical Biology, vol. 48, no. 5, pp. 545–562, 2004. View at Publisher · View at Google Scholar · View at Scopus
  14. W. H. Fleming and R. W. Rishel, Deterministic and Stochastic Optimal Control, Springer, New York, NY, USA, 1975.
  15. D. L. Lukes, Differential Equations: Classical To Controlled, vol. 162 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1982.
  16. L. Göllmann, D. Kern, and H. Maurer, “Optimal control problems with delays in state and control variables subject to mixed control-state constraints,” Optimal Control Applications and Methods, vol. 30, no. 4, pp. 341–365, 2009. View at Publisher · View at Google Scholar · View at Scopus